# SDR GTIA040120

- Difficulty date: January 11, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stanchion
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT BULKHEAD FRAME STANTION IS CRACKED LEFT.  STOP DRILLED CRACK.  FABRICATED REPAIR ANGLES.  INSTALLED REPAIR ANGLES.  (M)
